# SDR TLLA20190417001

- Difficulty date: April 17, 2019
- Submitted: April 17, 2019
- Operation: Air carrier
- Aircraft: N5000G
- Make and model: Bell 206L-1
- Aircraft serial: 45163
- Aircraft time: 19,665 hours, 36,871 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Rivet
- Condition: Loose
- Location: Bs 142
- Part time: 19,665 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION WORKING RIVETS WERE FOUND IN CABIN ROOF STRUCTURE STATION 142.  THIS IS A COMMON LOCATION FOR WORKING FASTENERS IN THE 206 SERIES AIRCRAFT, ESPECIALLY ON HIGH TIME FUSELAGES.  DISCREPANT FASTENERS REPLACE IAW DER STRUCTURAL ENGINEERING REPORT FW-THI709-91 AND BHT-ALL-SRM SECTION 3.
